Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/163

Title: Asymptotic results for U-functions of concomitants of order statistics
Authors: VERAVERBEKE, Noel
Keywords: Mathematical Statistics
Non and semiparametric methods
Issue Date: 1992
Citation: Statistics, 23(3). p. 257-264
URI: http://hdl.handle.net/1942/163
DOI: 10.1080/02331889208802373
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.